DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
120 商学部 = School of Commerce >
明大商学論叢 >
第089巻(1) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/7220

Title: 複数のファジィ事象の確率を制約条件としたファジィ・エントロピー最大化モデル
Authors: 山下,洋史
Shimei: 明大商學論叢
Volume: 89
Issue: 1
Start page: 1
End page: 11
ISSN: 0389-5955
Issue Date: 22-Dec-2006
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00006058
URI: http://hdl.handle.net/10291/7220
Appears in Collections:第089巻(1)

Files in This Item:

File Description SizeFormat
shogakuronso_89_1_1.pdf476.17 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで